# SDR USAA2014020300028

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 41,319 hours, 18,963 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO BRAKE FAILED DURING LANDING ROLLOUT, BRAKE RELEASED.  NR 4 TACH WIRING FOUND DAMAGED.  REPLACED DAMAGED CONDUIT SUB ASSEMBLY, BRAKE FAN, & NR 4 TACHOMETER WIRING IN RLG HARNESS IAW CMM 32-12-28, WDM 32-11-02, & ESPM 20-52-21 22.
